# SDR R61A201610060573

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 32,491 hours, 19,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WOULD NOT OPEN.   OPS CHECKED THE L1 DOOR IAW AMM AND OPS CHECKED GOOD.
